Botox Wearing Off?
December 18, 2012 at 11:59 pm #8764
It is day 56 post procedure for me and I’m starting to get nervous about the Botox wearing off. Will I know? Will I experience pain again? I’m diligently sticking to the dilating plan but so afraid that I’m going to feel pain again once the Botox wears off. Should I increase the amount of time I’m dilating and should I push myself to dilate more with #7? Would really appreciate hearing from those of you who are past the point of Botox.December 19, 2012 at 8:52 pm #10768AllieParticipant
I agree with you. I’m pretty nervous about this happening also..January 1, 2013 at 4:48 pm #10786Heather34Moderator
Hi ladies. Dr. Pacik has written a detailed blog on this topic: What happens when the Botox wears off?
My reply: As for noticing any difference after the botox wore-off, I am so glad to report that I notice absolutely NO difference at all. I still get a little nervous that V will somehow come back so I dilate regularly. I can do this fine and pain-free with no Botox at all in my system.January 6, 2013 at 9:37 pm #10865
Thanks, Heather. And thank you for sharing your experience. :0)January 21, 2013 at 8:12 pm #10949
I’m not sure if it is mental, but last week I noticed that it was a little uncomfortable/small amount of pain for a few days dilating. I don’t know if it is because of being dry, having a very emotional week (our son’s good friend was killed in a car accident) or whether I ‘m letting my mind get the best of me. My husband is still gone during the week and only home for a couple nights during the weekend so we haven’t had any time or taken the time to work on things, although we do have intercourse. This weekend it was a little more “passionate” as far as the thrusting but there was no pain. However, the next day when I went to insert the applicator for my estrol I noticed that I couldn’t insert it all the way. There was no pain but it was like I was blocked. Could it be due to swelling from the previous nights activities. Between that and the discomfort I was feeling earlier in the week I’m starting to get really nervous about the Botox wearing off. I so don’t want to go back to the way I was.January 22, 2013 at 3:14 pm #10954Heather34Moderator
Hi Nakitalab. I am here for you always. I believe that any soreness that you are feeling could be due to your hubby thrusting more passionately than in the past. This has happened to me in the past as well after my hubby and I had a very, very passionate love-making session. I felt more soreness in the morning. I informed him of this and we still enjoyed passion but lessened the hard thrusting for a bit. I have also noticed that using a vaginal moisturizer following this is very, very helpful too. I am very sorry about your son’s friend and you, along with he, are in our prayers. As far as the Botox wearing off, I truly noticed no difference whatsoever following my 4 month mark. I was thoroughly stretched out from dilating consistently and continued with this same course for a full year post-procedure and have not had any ounce of pain or discomfort. Dr. Pacik has also written a blog on this topic:
I promise you Nakitalab that everyone fears what will happen when the Botox wears off and they, too, are pleasantly surprised that there is no change at all and no recurrence of this condition ever!
- You must be logged in to reply to this topic.